Glad you have brought this subject up again. As you may know I was diagnosed with PD 7 years ago and have gradually been prescribed higher levels of Madopar. About 4 years ago I started getting what I termed narcoleptic headaches and weird sort of sleepiness but not going to sleep, also my eyes shutting as if asleep. This has gradually got worse as Madopar levels went up and switch-offs got worse. Since going onto Opicapone they has again got worse, but Opicapone has reduced my switch-off time considerably.
A few weeks ago I posted a thread under symptoms, about headaches and eyes closing. There was zero response. My PD specialist tells me that it can be caused by excess or surplus Dopamine in the brain and unfortunately the Opicapone makes it worse. So it’s switch-offs v sleepy headaches, which are sometimes very debilitating.
I had a brain scan recently to check that there was nothing more sinister, as my identical twin brother died of a massive brain bleed, three years ago due to something called CAA, which is always fatal. My brain, once they found it (after a massive search) was shown to be in excellent condition, with no vascular deterioration. So that took a worry off me.
I’m fairly convinced, in my case, that surplus Dopamine is the cause, but a solution is another thing.
As an aside it could be too much time travel?